# SDR SWAA2021010737482

- Difficulty date: December 18, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241E, UPPER SURFACE, AREAS OF PULLED FACE SHEET PLIES.  BONDED REPAIR, IAW B737 SRM 53-00-50-2R-1 REV 71 ON AFT CABIN FLOOR PANEL 241E UPPER SURFACE AREAS OF PULLED FACE SHEET PLIES A72547; A85487.
